Bizarre Intracardiac Electrogram as an ICD Lead Damage Early Manifestation
Aleksander Maciąg 1  
,  
Katarzyna Gepner 1  
,  
 
 
More details
Hide details
1
Institute of Cardiology, Warsaw
2
Klinika Zaburzeń Rytmu Serca, Institute of Cardiology, Warsaw
CORRESPONDING AUTHOR
Maciej Sterliński   

Klinika Zaburzeń Rytmu Serca, Institute of Cardiology, Warsaw, Alpejska 42, 04-628 Warszawa, Poland
Publish date: 2016-12-29
 
Heart Beat 2016;1:15–17
KEYWORDS
TOPICS
ABSTRACT
Implantable cardioverter-defibrillator (ICD) therapy is associated with an increasing number of ICD lead-related complications. We present a case of 52-year-old female treated with ICD for the post-infarction primary prophylaxis in whom inappropriate shocks were caused by lead damage manifested early by prodromal, unusual intracardiac electrogram (IEGM) artifacts. Some IEGM patterns should be considered as a potential marker of lead-related adverse events that may occur in the future
eISSN:2543-6333